# SDR VQMA2021071800010

- Difficulty date: November 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N106PC
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 16,353 hours, 10,201 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99145023
- Part serial: 1131
- Condition: Failed
- Location: Nr 6 Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO KBJC WHILE EN-ROUTE FROM KSTL TO KEGE DUE TO A FLAPS FAIL CAS MESSAGE.  THE AIRCRAFT LANDED SAFELY.  TECHNICIANS FOUND THE #6 RH FLAP ACTUATOR HAD FAILED.  THE ACTUATOR WAS REPLACED, RIGGING PERFORMED, AND OPERATIONAL CHECKS COMPLETED SATISFACTORILY.
